Bulletin of the American Mathematical Society

A Bruck-Ryser type nonexistence theorem

Stanley E. Payne

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 5 (1968), 922.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183529928

Mathematical Reviews number (MathSciNet)
MR0228368

Zentralblatt MATH identifier
0175.20802

Citation

Payne, Stanley E. A Bruck-Ryser type nonexistence theorem. Bull. Amer. Math. Soc. 74 (1968), no. 5, 922. https://projecteuclid.org/euclid.bams/1183529928


Export citation

References

  • 1. J. K. Goldhaber, A note concerning subspaces invariant under an incidence matrix, J. Algebra 7 (1967), 389-393.
  • 2. S. E. Payne, On the nonexistence of a class of configurations which are nearly generalized n-gons (to appear).
  • 3. S. E. Payne and M. F. Tinsley, On v1Xv2 (n, s, t)-configurations, J. Combinatorial Theory (to appear).